IPSO - 2015
New Results
New Results


Major publications by the team in recent years
  • 1G. Andreoiu, E. Faou.

    Complete asymptotics for shallow shells, in: Asymptotic analysis, 2001, vol. 25, pp. 239-270.
  • 2F. Castella.

    From the von Neumann equation to the Quantum Boltzmann equation in a deterministic framework, in: J. Stat. Phys., 2001, vol. 104–1/2, pp. 387–447.
  • 3F. Castella.

    Propagation of space moments in the Vlasov-Poisson Equation and further results, in: Ann. I.H.P., Anal. NonLin., 1999, vol. 16–4, pp. 503–533.
  • 4P. Chartier, E. Faou, A. Murua.

    An algebraic approach to invariant preserving integators: the case of quadratic and Hamiltonian invariants, in: Numer. Math., 2006, vol. 103, no 4, pp. 575-590.

  • 5P. Chartier, A. Murua, J. M. Sanz-Serna.

    Higher-order averaging, formal series and numerical integration II: the quasi-periodic case, in: Foundations of Computational Mathematics, April 2012, vol. 12, no 4, pp. 471-508. [ DOI : 10.1007/s10208-012-9118-8 ]

  • 6N. Crouseilles, M. Mehrenberger, E. Sonnendrücker.

    Conservative semi-Lagrangian schemes for Vlasov equations, in: Journal of Computational Physics, 2010, pp. 1927-1953.

  • 7A. Debussche, Y. Tsutsumi.

    1D quintic nonlinear Schrödinger equation with white noise dispersion, in: Journal de Mathématiques Pures et Appliquées, 2011.

  • 8E. Faou.

    Elasticity on a thin shell: Formal series solution, in: Asymptotic analysis, 2002, vol. 31, pp. 317-361.
  • 9E. Faou.

    Geometric numerical integration and Schrödinger equations, Zurich Lectures in Advanced Mathematics. Zürich: European Mathematical Society (EMS). viii, 138 p. , 2012.

  • 10M. Lemou, F. Méhats, P. Raphaël.

    Orbital stability of spherical galactic models, in: Invent. Math., 2012, vol. 187, no 1, pp. 145–194.

Publications of the year

Articles in International Peer-Reviewed Journals

  • 11A. Abdulle, Y. Bai, G. Vilmart.

    Reduced basis finite element heterogeneous multiscale method for quasilinear elliptic homogenization problems, in: Discrete and Continuous Dynamical Systems - Series S, February 2015, vol. 8, no 1, pp. 91-118, to appear in DCDS-S, 26 pages. [ DOI : 10.3934/dcdss.2015.8.91 ]

  • 12A. Abdulle, G. Vilmart, K. Zygalakis.

    Long time accuracy of Lie-Trotter splitting methods for Langevin dynamics, in: SIAM Journal on Numerical Analysis, 2015, vol. 53, no 1, pp. 1-16, to appear in SIAM J. Numer. Anal., 23 pages. [ DOI : 10.1137/140962644 ]

  • 13S. Balac, A. Fernandez, F. Mahé, F. Méhats, R. Texier-Picard.

    The Interaction Picture method for solving the generalized nonlinear Schrödinger equation in optics, in: ESAIM: Mathematical Modelling and Numerical Analysis, 2015, forthcoming. [ DOI : 10.1051/m2an/2015060 ]

  • 14W. Bao, L. Le Treust, F. Méhats.

    Dimension reduction for anisotropic Bose-Einstein condensates in the strong interaction regime, in: Nonlinearity, 2015, vol. 28, no 3, pp. 755-772. [ DOI : 10.1088/0951-7715/28/3/755 ]

  • 15L. Barletti, F. Méhats, C. Negulescu, S. Possanner.

    Numerical study of a quantum-diffusive spin model for two-dimensional electron gases, in: Communications in Mathematical Sciences, 2015, vol. 13, no 6, pp. 1347-1378. [ DOI : 10.4310/CMS2015.v13.n6.a1 ]

  • 16R. Belaouar, A. De Bouard, A. Debussche.

    Numerical analysis of the nonlinear Schrödinger equation with white noise dispersion, in: Stochastic Partial Differential Equations : Analysis and Computations, 2015, vol. 3, no 1, pp. 103-132. [ DOI : 10.1007/s40072-015-0044-z ]

  • 17C.-E. Bréhier, E. Faou.

    Analysis of the Monte-Carlo error in a hybrid semi-Lagrangian scheme, in: Applied Mathematics Research eXpress, 2015, no 2, pp. 167-203. [ DOI : 10.1093/amrx/abv001 ]

  • 18F. Castella, P. Chartier, F. Méhats, A. Murua.

    Stroboscopic Averaging for the Nonlinear Schrödinger Equation, in: Foundations of Computational Mathematics, April 2015, vol. 15, no 2, pp. 519-559. [ DOI : 10.1007/s10208-014-9235-7 ]

  • 19F. Castella, S. Madec, Y. Lagadeuc.

    Global behavior of N competing species with strong diffusion: diffusion leads to exclusion, in: Applicable Analysis, January 2015. [ DOI : 10.1080/00036811.2015.1004320 ]

  • 20P. Chartier, N. Crouseilles, M. Lemou, F. Méhats.

    Uniformly accurate numerical schemes for highly oscillatory Klein-Gordon and nonlinear Schrödinger equations, in: Numerische Mathematik, 2015, vol. 129, no 2, pp. 211-250. [ DOI : 10.1007/s00211-014-0638-9 ]

  • 21P. Chartier, A. Murua, J. M. Sanz-Serna.

    Higher-order averaging, formal series and numerical integration III: error bounds, in: Foundations of Computational Mathematics, 2015, vol. 15, no 2, pp. 591-612. [ DOI : 10.1007/s10208-013-9175-7 ]

  • 22P.-H. Chavanis, M. Lemou, F. Méhats.

    Models of dark matter halos based on statistical mechanics: I. The classical King model, in: Physical Review D, 2015, vol. 91, no 6, 30 p. [ DOI : 10.1103/PhysRevD.91.063531 ]

  • 23N. Crouseilles, L. Einkemmer, E. Faou.

    Hamiltonian splitting for the Vlasov-Maxwell equations, in: Journal of Computational Physics, 2015, vol. 283, pp. 224-240. [ DOI : 10.1016/j.jcp.2014.11.029 ]

  • 24N. Crouseilles, H. Hivert, M. Lemou.

    Multiscale numerical schemes for kinetic equations in the anomalous diffusion limit, in: Comptes Rendus Mathématique, 2015, vol. 353, no 8, pp. 755-760. [ DOI : 10.1016/j.crma.2015.05.003 ]

  • 25N. Crouseilles, M. Kuhn, G. Latu.

    Comparison of numerical solvers for anisotropic diffusion equations arising in plasma physics, in: Journal of Scientific Computing, 2015, vol. 65, no 3, pp. 1091-1128.

  • 26N. Crouseilles, M. Lemou, S. Raghurama Rao, A. Ruhi, M. Sekhar.

    Asymptotic Preserving scheme for a kinetic model describing incompressible fluids, in: Kinetic and Related Models (KRM), 2016, vol. 9, pp. 51-74.

  • 27A. Debussche, S. De Moor, M. Hofmanová.

    A Regularity Result for Quasilinear Stochastic Partial Differential Equations of Parabolic Type, in: SIAM Journal on Mathematical Analysis, 2015, vol. 47, no 2, pp. 1590-1614. [ DOI : 10.1137/130950549 ]

  • 28A. Debussche, S. De Moor, J. Vovelle.

    Diffusion limit for the radiative transfer equation perturbed by a Wiener process, in: Kinetic and related models, 2015, vol. 8, no 3, pp. 467-492, 27 pages. [ DOI : 10.3934/krm.2015.8.467 ]

  • 29A. Debussche, J. Vovelle.

    Invariant measure of scalar first-order conservation laws with stochastic forcing, in: Probability Theory and Related Fields, 2015, vol. 163, no 3-4, pp. 575-611. [ DOI : 10.1007/s00440-014-0599-z ]

  • 30E. Faou, T. Jézéquel.

    Resonant time steps and instabilities in the numerical integration of Schrödinger equations, in: Differential and integral equations, 2015, vol. 28, no 3-4, pp. 221-238.

  • 31E. Faou, A. Ostermann, K. Schratz.

    Analysis of exponential splitting methods for inhomogeneous parabolic equations, in: IMA Journal of Numerical Analysis, 2015, vol. 35, no 1, pp. 161-178. [ DOI : 10.1093/imanum/dru002 ]

  • 32G. Leboucher.

    Stroboscopic averaging of highly oscillatory nonlinear wave equations, in: Mathematical Methods in the Applied Sciences, 2015, vol. 38, no 9, pp. 1746-1766. [ DOI : 10.1002/mma.3183 ]

  • 33C. Steiner, M. Mehrenberger, N. Crouseilles, V. Grandgirard, G. Latu, F. Rozar.

    Gyroaverage operator for a polar mesh, in: European Physical Journal D, 2015, vol. 69, no 1, 221 p. [ DOI : 10.1140/epjd/e2014-50211-7 ]


International Conferences with Proceedings

  • 34E. Anceaume, F. Castella, A. Mostefaoui, B. Sericola.

    A Message-Passing and Adaptive Implementation of the Randomized Test-and-Set Object, in: International Symposium on Network Computing and Applications (NCA), Boston, United States, September 2015, 9 p.

  • 35M. Kuhn, G. Latu, N. Crouseilles, S. Genaud.

    Parallelization of an Advection-Diffusion Problem Arising in Edge Plasma Physics Using Hybrid MPI/OpenMP Programming, in: 21st International Conference on Parallel and Distributed Computing (Euro-Par), Vienne, Austria, J. L. Traff, S. Hunold, F. Versaci (editors), Lecture Notes in Computer Science, Springer, August 2015, vol. 9233, pp. 545-557, ISBN : 9783662480953. [ DOI : 10.1007/978-3-662-48096-0_42 ]


Other Publications

References in notes
  • 56E. Hairer.

    Geometric integration of ordinary differential equations on manifolds, in: BIT, 2001, vol. 41, pp. 996–1007.
  • 57E. Hairer, C. Lubich, G. Wanner.

    Geometric Numerical Integration. Structure-Preserving Algorithms for Ordinary Differential Equations, Second edition, Springer Series in Computational Mathematics 31, Springer, Berlin, 2006.
  • 58E. Hairer, G. Wanner.

    Solving Ordinary Differential Equations II. Stiff and Differential-Algebraic Problems, Springer Series in Computational Mathematics 14, 2, Springer-Verlag, Berlin, 1996.
  • 59C. Lubich.

    A variational splitting integrator for quantum molecular dynamics, in: Appl. Numer. Math., 2004, vol. 48, pp. 355–368.
  • 60C. Lubich.

    On variational approximations in quantum molecular dynamics, in: Mathematics of Computation, 2009.
  • 61J. M. Sanz-Serna, M. P. Calvo.

    Numerical Hamiltonian Problems, Chapman & Hall, London, 1994.